MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT IMPL., PF 5.0, E 5.0, L 6.5; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT IMPL., PF 5.0, E 5.0, L 6.5; DENTAL IMPLANT
Model Number 4.13.907
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Primary stability not achieved, implant was completely covered with bone, no thread tap used.

Brand Name
ELEMENT IMPL., PF 5.0, E 5.0, L 6.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key11683677
Report Number3003184527-2021-00648
Device Sequence Number16924409
Product Code DZE
UDI-Device Identifier07640156470833
UDI-Public07640156470833
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K093615
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2020
Device Model Number4.13.907
Device Lot Number12060
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR